Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 122, NWS Charleston, SC

August 19, 2016Bryan County, Liberty County, Long County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 19, 2016, 6:56 PM EDT for Bryan County, Liberty County, Long County, Georgia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 6:56 PM EDT (22:56 UTC)
Expired
Aug 19, 2016, 8:00 PM EDT
In force
64 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, GA, Liberty County, GA, Long County, GA

The radar

The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1241 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS52 KCHS 192256
SVRCHS
GAC029-179-183-200000-
/O.NEW.KCHS.SV.W.0122.160819T2256Z-160820T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  LONG COUNTY IN SOUTHEASTERN GEORGIA...
  BRYAN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 800 PM EDT

* AT 656 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  FORT STEWART...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE...FORT STEWART...LANIER...ELLABELL AND BLITCHTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3203 8180 3207 8174 3209 8172 3210 8173
      3219 8164 3223 8147 3218 8141 3211 8140
      3211 8139 3208 8139 3206 8137 3180 8175
      3192 8188 3195 8188
TIME...MOT...LOC 2256Z 225DEG 18KT 3192 8177 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
108 
WWUS52 KCHS 192338
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
738 PM EDT FRI AUG 19 2016

GAC183-192348-
/O.CAN.KCHS.SV.W.0122.000000T0000Z-160820T0000Z/
LONG GA-
738 PM EDT FRI AUG 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR LONG COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3204 8177 3209 8172 3210 8173 3219 8164
      3223 8147 3218 8141 3211 8140 3211 8139
      3208 8139 3206 8137 3187 8165
TIME...MOT...LOC 2338Z 229DEG 10KT 3198 8162 

$$

GAC029-179-200000-
/O.CON.KCHS.SV.W.0122.000000T0000Z-160820T0000Z/
LIBERTY GA-BRYAN GA-
738 PM EDT FRI AUG 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LIBERTY AND BRYAN COUNTIES...

AT 738 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STEWART...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEMBROKE...FORT STEWART...LANIER...ELLABELL AND BLITCHTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3204 8177 3209 8172 3210 8173 3219 8164
      3223 8147 3218 8141 3211 8140 3211 8139
      3208 8139 3206 8137 3187 8165
TIME...MOT...LOC 2338Z 229DEG 10KT 3198 8162 

HAIL...1.00IN
WIND...60MPH
 
$$

DPB
640 
WWUS52 KCHS 192352
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 PM EDT FRI AUG 19 2016

GAC029-179-200001-
/O.EXP.KCHS.SV.W.0122.000000T0000Z-160820T0000Z/
LIBERTY GA-BRYAN GA-
752 PM EDT FRI AUG 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY AND BRYAN COUNTIES
WILL EXPIRE AT 800 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING IS WEAKENING AND THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.

LAT...LON 3204 8177 3209 8172 3210 8173 3219 8164
      3223 8147 3218 8141 3211 8140 3211 8139
      3208 8139 3206 8137 3187 8165
TIME...MOT...LOC 2348Z 225DEG 18KT 3198 8162 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:46 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 19, 3:46 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
346 PM EDT FRI AUG 19 2016

.SYNOPSIS...
High pressure offshore will weaken through tonight. An inland
trough will persist over the region this weekend. A cold front
will move south through the area early next week. High pressure
will then build from the north and will prevail through late week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Rest of today: Convection will continue to develop and expand into
the forecast area through the evening hours prior to the loss of
diurnal heating. Some stronger to marginally-severe storms are
possible, with the overall environmental setup not much different
from yesterday, with winds the primary threat. There is potential
for frequent lightning and localized nuisance flooding under the
more efficient precipitators due to unimpressive steering flow.
Despite continuing weak environmental shear, individual cells could
conglomerate into a larger multi-cell cluster.

Tonight: Convection may linger well into the evening hours in some
locations, but anticipate waning activity shortly after sunset for
many areas. A weak shortwave passing nearby overnight will provide
modest enhancement to lift, resulting in showers and thunderstorms
occurring during the overnight hours, primarily within the
Charleston tri-county area. Lows will be in the mid 70s for most
areas, closer to 80 near the coast.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Saturday and Saturday night: Aloft the pattern will feature nearly
zonal, though broadly anticyclonic flow, around the large ridge that
covers the Gulf of Mexico east to the western Atlantic. Furthermore,
its hard to see any noteworthy shortwaves poised to push across the
region, and instead there are pockets of NVA within the west to west-
southwest flow. At the surface, the main feature is the inland
trough which is still expected to be centered across the central
Carolinas. Models show varying degrees of convective coverage, but a
perusal of soundings makes it hard to get real excited about
coverage much more than scattered. Overnight, there isn't much
support for noctural development. Also, the severe weather threat
remains low thanks to weak lapse rates and moderate at best CAPE. We
could still see a few strong to marginally severe storms, but it
should be a classic pulse day with weak shear and slow storm
movement. It will be another warm one as westerly flow prior to the
sea breeze will help keep temperatures up. forecast highs are in the
mid 90s with lows in the mid to upper 70s.

Sunday through Monday: The pattern aloft will change very little and
any shortwave energy embedded within the flow should remain north of
the region through early in the week. The main thing to watch for in
this time period will be a cold front progged to approach on Sunday
and sink southward through the area on Monday. Sunday looks to be
dry for most of the day ahead of the front, thanks to warm mid
levels. Then in the late afternoon and evening, we will have to see
what upstream activity looks like and if it will push through. Then
for Monday, the front should be situated in the vicinity of
southeast Georgia. North of the front, profiles look to be capped
while along and south there should be isolated to scattered
convection. Sunday will be the warmest day with some compressional
heating ahead of the front resulting in mid 90s with some potential
for upper 90s inland. Monday will begin the cool down, though only a
couple of degrees into the low 90s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
In terms of heat and humidity, this period will feature the most
significant pattern change we have experienced since June. A cold
front will slowly but steadily push south of the region Monday
night, and high pressure will build into the region from the north
and will prevail through next week. In the wake of cold fropa, drier
air will only slowly filter into the region. As a result, a
marked N/NE to S/SW moisture gradient will persist Tuesday, when
scattered thunderstorms could still occur especially across S/W
counties. Then, medium range guidance depicts drier/more stable
air spreading into the region mid to late week, and this should
translate to S/SW retreat of thunderstorms. Maintained a slight
chance of thunderstorms across SE GA Wednesday PM, then
precipitation is limited to isolated/scattered showers across
southern/coastal counties Thursday/Friday. Meanwhile, high temps
in the upper 80s/lower 90s and lows in the lower/mid 70s should
prevail most areas Tuesday through late week. These temps will be
close to normal, but unseasonably low dewpoints in the 60s should
spread across greater territory during this period, excepting
perhaps far southern/coastal counties.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Expect primarily VFR conditions at both terminals. Low probabilities
for direct impacts from showers and/or thunderstorms at either
terminal precludes mention of anything other than VCTS and CB at
this time, but radar trends will be monitored in case amendments
become necessary. Most probable period for convective development
remains between roughly 18-01Z, but additional showers/thunderstorms
may occur overnight if upstream convection holds together as it
moves toward the coast. These overnight impacts look most probable
at KCHS.

Extended Aviation Outlook: Saturday through Tuesday, thunderstorms
could produce brief flight restrictions, especially during the
afternoon/evening hours. Otherwise, VFR.

&&

.MARINE...
Winds will remain south to southwesterly through the rest of today
and tonight, generally around 15 knots. Seas 2 to 3 feet. Nocturnal
surging is again a possibility tonight with winds potentially reaching
near 20 knots at times, though remaining below small craft
advisory criteria. Convective activity over the waters this
evening and potentially overnight could delay or entirely disrupt surging,
but stronger storms have the potential to produce significantly
higher winds than any surging would.

Saturday through Wednesday: With a surface trough
situated inland, moderate south to southwest flow will prevail
across the local waters this weekend. Winds will generally be in the
10-15 kt range, with some surging into the 15-20 kt range with the
afternoon/evening sea breeze. A cold front is then expected to push
southward through the waters Sunday night and Monday which will turn
the flow more northwest and then north for a time. Then by Tuesday,
high pressure will build in from the north and winds will become
more easterly in the 10-15 kt range through mid week. Seas will be
in the 1-3 ft range for most of the period, with and uptick to 2-4
ft by Tuesday and Wednesday. With increased fetch we could even see
some 5 ft seas in the outer waters by Wednesday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...JMC
SHORT TERM...BSH
LONG TERM...SPR
AVIATION...BSH/JMC
MARINE...BSH/JMC
Hazardous weather outlook, Aug 19, 3:41 AM EDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
341 AM EDT FRI AUG 19 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-200745-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
341 AM EDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 5:01 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT FRI AUG 19 2016

SCZ044-045-050-052-192145-
DORCHESTER SC-INLAND BERKELEY SC-TIDAL BERKELEY SC-CHARLESTON SC-
501 PM EDT FRI AUG 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
DORCHESTER AND BERKELEY COUNTIES UNTIL 545 PM EDT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIEL ISLAND...OR NEAR NORTH CHARLESTON.
THIS STORM WAS NEARLY STATIONARY.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
           TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
           UNLIKELY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE
CREEK...HANAHAN... ARCHDALE...NAVAL WEAPONS STATION CHARLESTON AND
MIDDLETON PLACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3306 7991 3289 7971 3273 7997 3278 8008
      3292 8015
TIME...MOT...LOC 2100Z 039DEG 3KT 3285 7991
Local storm report, Aug 19, 5:21 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
521 PM EDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 E CHARLESTON NAVAL CO 32.85N  79.92W
08/19/2016  E0.70 INCH       BERKELEY           SC   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF DIME SIZE HAIL ON DANIEL
            ISLAND.

&&

EVENT NUMBER CHS1600679

DPB
Local storm report, Aug 19, 6:19 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     1 SW DANIEL ISLAND      32.86N  79.92W
08/19/2016                   BERKELEY           SC   PUBLIC

            THE PUBLIC REPORTED A TREE DOWN IN A PARKING LOT ALONG
            FAIRCHILD STREET.

&&

EVENT NUMBER CHS1600680

DPB
Special weather statement, Aug 19, 6:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI AUG 19 2016

GAZ116-137-138-192330-
LONG GA-INLAND LIBERTY GA-INLAND BRYAN GA-
652 PM EDT FRI AUG 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG AND
BRYAN COUNTIES UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DONALD...OR 10 MILES WEST OF FORT STEWART...
MOVING NORTHEAST AT 20 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
           TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
           UNLIKELY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PEMBROKE...FORT STEWART...LANIER...GUMBRANCH AND GUM BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3178 8178 3190 8189 3219 8160 3200 8140
TIME...MOT...LOC 2251Z 227DEG 17KT 3190 8178

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:52 PM EDTSpecial Weather StatementCHSBryan38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.